# SDR BAQA086465

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,764 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 5338100
- Part serial: 1064
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURE DROPPED TO YELLOW AT IDLE.  REPLACED WITH SERVICEABLE UNIT.
